# SDR 99UAL900025

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10617927
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT NR 5 SLAT, NOTICEABLE YAW.  RETURNED TO DTW.  *S/D*  REPLACED NR 5 LEADING EDGE SLAT ACTUATOR, SYSTEM OPS CHECKS OK.
